Write a review

Saggy Skin After Hyaluronidase

I had restylane for a minor tear trough probelm...

I had restylane for a minor tear trough probelm just over 2 weeks ago. The area did not go down and I was left with bags under my eyes. 15 days after the procedure I had the restylane dissolved but am left with baggy crepey skin and looks much worse than before.

I am panicking and am desperate to look like I did before. I am only 31 and wish I'd left well alone.

Having had restylane dissolved with hyaluronidase under my eyes, I am left with crepey loose skin and look worse than before. Is there a risk that the enzyme could have damaged my own tissue or is it just a reaction to the reduction in swelling and injuections? I would appreciate any advice. Thanks.

Name not provided

not for this procedure though I am confident no probs in other areas

Was this review helpful? 4 others found this helpful

Comments (15)

Sort by

Hi there, Can you please tell me who was the nice Occular consltant who dealt with your problem. I have had restylane injected in my tear trough injected about 9 months ago. The practitioner injected too much. I have been too scared to have it disolved when I read the stories about Hyaluronidase going wrong. I was too polite to complaint to the practitioner and dare not say that I am unhappy with the procedure to my husband as he was againt me having the fillers done in the first place. But I am getting fed up of the saddle bags caused by too much filler. The saddle bag runs across my cheek bone/socket of my eye and it actually looks worse then before I had the filler done. I would like it gone yesterday and your input would be much appreciated.
  • Reply
how long after the hyaluronidase can you get the filler replaced. I have one blue undereye. She will have to use the hyal inj to get rid of it. I will then be left with one hollow undereye. How long do I have to look like this before getting it filled up (hopefully correctly) and will it damage the skin getting all of this stuff done. This happened last time but not as severe. I gave her another chance since she was so nice about it and even did laser firming treatments under my eye until I thought is looked better for free. She used to have the RN's do this (not gone) for her and they were great. Perfect results on the first visit. She just cant seem to get this filler thing right.
  • Reply
gerry1, dissolve it if you haven't already. The bags under my eyes never went away 4 wks after injection of juv. They had a bluish tint too. yesterday I had injections of hyalurondiase and kenalog (a steroid) and right eye looks much better with left still slightly puffed. Skin is a little crepey and only a little discolored. But I'm hoping all will improve in time. It's still much better than the blue saddlebags I had. My doctor told me to wait another 4 wks. good luck
  • Reply

gerry1, have it dissolved. The bags under my eyes never went away 4 wks after injection of juv. My saddlebags had a bluish tint too. Finally had Hyaluronidase along with kenalog (a steriod) injected yesterday. Right eye looks good and left is still slightly puffed. Discoloration is much better. Slightly crepey skin but hoping all the above will get better in time. It's still much better than those awful bags. I looked older rather than younger

  • Reply

I had juvederm in my tear troughs and am now left with bags under my eyes and a blue line. Don't know whether to leave it alone or have it dissolved.

  • Reply
Thsnks Sharon! I should just add the the consultant who put me right used just one injection of hyal underneath each eye, 3ml in each, yes I looked hideous for about an hour but that was all! the original injector gave me about 4 injections in each which resulted two black eyes again:-( that caused the divets and bumps. So important to do research the practioner which I though I had! I would love to be a fly on the wall when she receives the letter, would not have been so bad had her attitude been better, but she made me feel like a I was making a fuss and offered no resolution other than to flog me some expensive makeup to cover it up!! she clearly did not know what to do. I hope she thinks about the patient in th future and not just the fee. The wonderful Consultant who got rid of it is soooo right when he said that this business is based upon recomendation and results.
  • Reply
Well now! i'm totally overwelmed about today. I visited the occular consultant whom is top in his field and result is.....one injection in both eyes, NO bruising and 5 hours on back to how I started before this nightmare!(quite happy to see my minor tear troughs agin) I could not thank him enough as he even waived his fee of £170 for a consultation and for the hyal enzyme. He was a true proffesional and has written a letter to the GP who originally (overfilled) my tear trough with Restylane stating what he had done to rectify the problem and that as he was waiving his fee and that she should do the same! He also gave a rundown in the letter about superficially placed filler, the problems it occurred and how to inject it properly! Wonderful, fantastic caring man, I cannot thank him enough!!....,hurrah..back to normal. PS...for those of you who were worried about the affects of Hyaluronidase, dont be! all fine and I've had my mind put well and truly at rest
  • Reply

I'm so glad to hear you're doing better! Hurrah, indeed. :)

  • Reply
Hi Swollen Eye, Curious where your GP actually placed the Restylane...when you say superficial, was it on top of the eye muscle, bony ridge or upper cheek?
  • Reply
Hi there, I am in lodon and have the same problem you had ;-( could you tell me whcih occular consultant you have used in london and did you have any more problems afterward ? Many thanks
  • Reply
Good luck I hope it works out for you and Im glad your skin wasnt damaged (permanently).
  • Reply
Oh and on contemplation I don't think the hyaluronidase caused damage to my own skin. I think my skin went crepey in response to all of the injections. I now have smooth skin with a couple of lumps...and divets joy! will let you know after monday when hopefully I will have a matching pair of eyes again. Hope your Juvederm resolves itself
  • Reply
The tear though on the right eye is worse than it was before as I still have a blob of restylane low down under the eye. I found out that the practitioner used restylane touch which is place superficially, hence looks worse I guess!My left eye is now bak to normal. Anyway I'm booked in to see an occular consultant on Monday who says he can harmlessly get rid of it thank god! As for the practitioner who did It she trid to tell me I looked better, slapped a bit of make up on me and told me to leave alone. We'll see about that; I'm seeking advise to get my money back.
  • Reply
Has your swelling gotten any better?
  • Reply
I had a similar experience with hyaluronidase. Lots of people have a 'hypersensitivity' reaction to it especially if it is injected around the eyes and I think it does affect natural tissue.
  • Reply